Sobhy, Mohammed and Burman, Stuart (2000) The transition from solitons to chaos in the solution of the logistic equation. International Journal of Bifurcation and Chaos, 10 (12). pp. 2823-2829. ISSN 0218-1274. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
The discrete logistic map was one of the first equations to be studied for the production of chaos. We shall show that a soliton solution exists for the differential logistic equation when the output is the derivative of the dependent variable rather than the variable itself. Furthermore, when the logistic equation is solved using Euler's forward algorithm a transition from a soliton solution to chaos exists and can be accurately predicted. The results are used directly to design an electronic soliton generator.
Q Science > QA Mathematics (inc Computing science)
|Divisions:||Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts|
|Depositing User:||A. Xie|
|Date Deposited:||22 Jun 2009 10:09|
|Last Modified:||09 Jun 2014 12:55|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/16644 (The current URI for this page, for reference purposes)|